Alert archive / South Dakota / Wind Advisories in 2012
Wind Advisory 28, NWS Rapid City, SD
NWS Rapid City, SD issued this wind advisory at May 10, 2012, 2:15 AM MDT for 13 counties in South Dakota. It took effect at May 10, 2012, 12:00 PM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2012, 2:15 AM MDT (08:15 UTC)
- In effect from
- May 10, 2012, 12:00 PM MDT
- Expired
- May 10, 2012, 10:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Rapid City, SD
Counties Bennett County, SD, Butte County, SD, Custer County, SD, Haakon County, SD, Harding County, SD, Jackson County, SD, Meade County, SD, Mellette County, SD, Oglala Lakota County, SD, Pennington County, SD, Perkins County, SD, Todd County, SD, Ziebach County, SD
The radar
The Rapid City radar (KUDX), 48 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 8.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2752 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
600 WWUS73 KUNR 100815 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 215 AM MDT THU MAY 10 2012 ...GUSTY NORTHWEST WINDS THIS AFTERNOON AND EVENING... .A COLD FRONT WILL PUSH THOUGH WESTERN SOUTH DAKOTA THIS AFTERNOON. AS THE COLD FRONT MOVES THROUGH...WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE. THESE GUSTY WINDS WILL PERSIST THROUGH THIS EVENING. SDZ001-002-012>014-026-030-031-072-073-102100- /O.NEW.KUNR.WI.Y.0028.120510T1800Z-120511T0400Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-RAPID CITY- CUSTER CO PLAINS-PENNINGTON CO PLAINS-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...RAPID CITY...FOLSOM...WALL... STURGIS...UNION CENTER 215 AM MDT THU MAY 10 2012 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. * NORTHWEST WINDS WILL INCREASE THIS AFTERNOON AND PERSIST THROUGH THIS EVENING. * NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. * IMPACTS...IF YOU ARE DRIVING A LIGHTWEIGHT OR HIGH PROFILE VEHICLE...USE CAUTION OR DELAY YOUR TRIP UNTIL THE WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ032-042>044-046-047-102100- /O.NEW.KUNR.WI.Y.0028.120510T2100Z-120511T0400Z/ HAAKON-SHANNON-JACKSON-BENNETT-MELLETTE-TODD- INCLUDING THE CITIES OF...PHILIP...PINE RIDGE...KYLE...KADOKA... MARTIN...WHITE RIVER...MISSION 215 AM MDT THU MAY 10 2012 /315 AM CDT THU MAY 10 2012/ ...WIND ADVISORY IN EFFECT FROM 3 PM MDT /4 PM CDT/ THIS AFTERNOON TO 10 PM MDT /11 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM MDT /4 PM CDT/ THIS AFTERNOON TO 10 PM MDT /11 PM CDT/ THIS EVENING. * NORTHWEST WINDS WILL INCREASE LATE THIS AFTERNOON AND PERSIST THROUGH THE EVENING. * NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. * IMPACTS...IF YOU ARE DRIVING A LIGHTWEIGHT OR HIGH PROFILE VEHICLE...USE CAUTION OR DELAY YOUR TRIP UNTIL THE WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
4 follow-up statements
301 WWUS73 KUNR 101537 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 937 AM MDT THU MAY 10 2012 ...GUSTY NORTHWEST WINDS THIS AFTERNOON AND EVENING... .A COLD FRONT WILL PUSH THOUGH WESTERN SOUTH DAKOTA THIS AFTERNOON. AS THE COLD FRONT MOVES THROUGH...WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE. THESE GUSTY WINDS WILL PERSIST THROUGH THIS EVENING. SDZ001-002-012>014-026-030-031-072-073-102345- /O.CON.KUNR.WI.Y.0028.120510T1800Z-120511T0400Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-RAPID CITY- CUSTER CO PLAINS-PENNINGTON CO PLAINS-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...RAPID CITY...FOLSOM...WALL... STURGIS...UNION CENTER 937 AM MDT THU MAY 10 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. * NORTHWEST WINDS WILL INCREASE THIS AFTERNOON AND PERSIST THROUGH THIS EVENING. * NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. * IMPACTS...IF YOU ARE DRIVING A LIGHTWEIGHT OR HIGH PROFILE VEHICLE...USE CAUTION OR DELAY YOUR TRIP UNTIL THE WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ032-042>044-046-047-102345- /O.CON.KUNR.WI.Y.0028.120510T2100Z-120511T0400Z/ HAAKON-SHANNON-JACKSON-BENNETT-MELLETTE-TODD- INCLUDING THE CITIES OF...PHILIP...PINE RIDGE...KYLE...KADOKA... MARTIN...WHITE RIVER...MISSION 937 AM MDT THU MAY 10 2012 /1037 AM CDT THU MAY 10 2012/ ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM MDT /4 PM CDT/ THIS AFTERNOON TO 10 PM MDT /11 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM MDT /4 PM CDT/ THIS AFTERNOON TO 10 PM MDT /11 PM CDT/ THIS EVENING. * NORTHWEST WINDS WILL INCREASE LATE THIS AFTERNOON AND PERSIST THROUGH THE EVENING. * NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. * IMPACTS...IF YOU ARE DRIVING A LIGHTWEIGHT OR HIGH PROFILE VEHICLE...USE CAUTION OR DELAY YOUR TRIP UNTIL THE WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
520 WWUS73 KUNR 102034 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 234 PM MDT THU MAY 10 2012 .BEHIND A COLD FRONT...EXPECT GUSTY NORTHWEST WINDS THROUGH THIS EVENING. SDZ001-002-012>014-026-030-031-072-073-110400- /O.CON.KUNR.WI.Y.0028.000000T0000Z-120511T0400Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-RAPID CITY- CUSTER CO PLAINS-PENNINGTON CO PLAINS-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...RAPID CITY...FOLSOM...WALL... STURGIS...UNION CENTER 234 PM MDT THU MAY 10 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. * NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. * IMPACTS...IF YOU ARE DRIVING A LIGHTWEIGHT OR HIGH PROFILE VEHICLE...USE CAUTION OR DELAY YOUR TRIP UNTIL THE WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ032-042>044-046-047-110400- /O.CON.KUNR.WI.Y.0028.120510T2100Z-120511T0400Z/ HAAKON-SHANNON-JACKSON-BENNETT-MELLETTE-TODD- INCLUDING THE CITIES OF...PHILIP...PINE RIDGE...KYLE...KADOKA... MARTIN...WHITE RIVER...MISSION 234 PM MDT THU MAY 10 2012 /334 PM CDT THU MAY 10 2012/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT /11 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT /11 PM CDT/ THIS EVENING. * NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. * IMPACTS...IF YOU ARE DRIVING A LIGHTWEIGHT OR HIGH PROFILE VEHICLE...USE CAUTION OR DELAY YOUR TRIP UNTIL THE WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
114 WWUS73 KUNR 110039 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 639 PM MDT THU MAY 10 2012 .BEHIND A COLD FRONT...EXPECT GUSTY NORTHWEST WINDS THROUGH THIS EVENING. SDZ001-002-012>014-026-030-031-072-073-110400- /O.CON.KUNR.WI.Y.0028.000000T0000Z-120511T0400Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-RAPID CITY- CUSTER CO PLAINS-PENNINGTON CO PLAINS-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...RAPID CITY...FOLSOM...WALL... STURGIS...UNION CENTER 639 PM MDT THU MAY 10 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. * NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THIS EVENING. * IMPACTS...IF YOU ARE DRIVING A LIGHTWEIGHT OR HIGH PROFILE VEHICLE...USE CAUTION OR DELAY YOUR TRIP UNTIL THE WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$ SDZ032-042>044-046-047-110400- /O.CON.KUNR.WI.Y.0028.000000T0000Z-120511T0400Z/ HAAKON-SHANNON-JACKSON-BENNETT-MELLETTE-TODD- INCLUDING THE CITIES OF...PHILIP...PINE RIDGE...KYLE...KADOKA... MARTIN...WHITE RIVER...MISSION 639 PM MDT THU MAY 10 2012 /739 PM CDT THU MAY 10 2012/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT /11 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT /11 PM CDT/ THIS EVENING. * NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE EXPECTED THIS EVENING. * IMPACTS...IF YOU ARE DRIVING A LIGHTWEIGHT OR HIGH PROFILE VEHICLE...USE CAUTION OR DELAY YOUR TRIP UNTIL THE WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE EXPECTED OR OCCURRING. && $$
556 WWUS73 KUNR 110355 NPWUNR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 955 PM MDT THU MAY 10 2012 SDZ001-002-012>014-026-030-031-072-073-110500- /O.EXP.KUNR.WI.Y.0028.000000T0000Z-120511T0400Z/ HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-RAPID CITY- CUSTER CO PLAINS-PENNINGTON CO PLAINS-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS- INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON... BELLE FOURCHE...FAITH...DUPREE...RAPID CITY...FOLSOM...WALL... STURGIS...UNION CENTER 955 PM MDT THU MAY 10 2012 ...WIND ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING. NORTHWEST WINDS WILL CONTINUE TO DIMINISH OVERNIGHT. $$ SDZ032-042>044-046-047-110500- /O.EXP.KUNR.WI.Y.0028.000000T0000Z-120511T0400Z/ HAAKON-SHANNON-JACKSON-BENNETT-MELLETTE-TODD- INCLUDING THE CITIES OF...PHILIP...PINE RIDGE...KYLE...KADOKA... MARTIN...WHITE RIVER...MISSION 955 PM MDT THU MAY 10 2012 /1055 PM CDT THU MAY 10 2012/ ...WIND ADVISORY WILL EXPIRE AT 10 PM MDT /11 PM CDT/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM MDT /11 PM CDT/ THIS EVENING. NORTHWEST WINDS WILL CONTINUE TO DIMINISH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this wind advisory went out at May 9, 10:45 PM MDT, 3 hours 30 minutes earlier.
Area forecast discussion, May 9, 10:45 PM MDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 1045 PM MDT WED MAY 9 2012 .AVIATION...06Z TAFS VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. A STRONG COLD FRONT WILL CROSS THE AREA ON THURSDAY...MOVING THROUGH KGCC SHORTLY AFTER DAYBREAK...AND KRAP AROUND NOON. NORTHWEST WINDS OF 20 TO 30 KNOTS CAN BE EXPECTED WITH THE FRONTAL PASSAGE ACROSS NERN WY...AND 25 TO 35+ KNOTS ACROSS WRN SD INCLUDING THE KRAP TERMINAL. && .PREV DISCUSSION... /ISSUED 250 PM MDT WED MAY 9 2012/ DISCUSSION...CURRENT SURFACE ANALYSIS HAS HIGH PRESSURE CENTERED OVER EASTERN PORTIONS OF THE PLAINS...WITH LOW PRESSURE OVER CENTRAL SK. A SURFACE TROF STRETCHES SOUTHWARD FROM THE LOW ACROSS EASTERN MT AND EASTERN WY. A COLD FRONT EXTENDS SOUTHWESTWARD ACROSS THE PACIFIC NW. UPPER LEVEL ANALYSIS SHOWS WEAK RIDGING OVER THE NORTHERN HIGH PLAINS...WITH A TROF MOVING ONSHORE ALONG THE PACIFIC NW COAST. SKIES ARE MOSTLY SUNNY ACROSS THE AREA WITH THIN CIRRUS PASSING OVERHEAD. TEMPS ARE MOSTLY IN THE 70S WITH SOUTHERLY WINDS. A MAINLY DRY PATTERN IS EXPECTED OVER THE NEXT WEEK OR SO AS NORTHWESTERLY FLOW ALOFT PREVAILS AND HIGH PRESSURE SETTLES OVER THE NORTHERN ROCKIES. THE MAIN CHANCE FOR SHOWERS AND A FEW STORMS WILL COME LATE THURSDAY AND THURSDAY NIGHT AS A COLD FRONT AND SHORTWAVE TROF PASS THROUGH THE REGION. THIS FRONT WILL USHER IN MORE SEASONABLE AIR FOR FRIDAY AND THE WEEKEND. FOR TONIGHT...SKIES WILL REMAIN MOSTLY CLEAR WITH LIGHT SOUTH TO SOUTHEAST WINDS AT MOST LOCATIONS, TEMPS WILL BE MILDER THAN PREVIOUS NIGHTS...WITH LOWS GENERALLY IN THE MID 40S TO MID 50S. THURSDAY WILL START OFF MOSTLY SUNNY...WITH SOME INCREASING CLOUDS EXPECTED FROM THE WEST IN THE AFTERNOON AS THE COLD FRONT APPROACHES. THE FRONT WILL PASS THROUGH NORTHEASTERN WY DURING THE LATE MORNING/MIDDAY HOURS AND THROUGH MUCH OF WESTERN SD IN THE AFTERNOON. THE FRONT WILL LIKELY STALL OUT ACROSS EASTERN PORTIONS OF THE CWA INTO THE EVENING UNTIL THE UPPER TROF APPROACHES AND PUSHES IT EAST OF THE CWA. THE TEMPERATURE FORECAST WILL BE A BIT TRICKY ACROSS NORTHEASTERN WY AND FAR WESTERN SD. WILL GO WITH FORECAST HIGHS RANGING FROM AROUND 70 OVER NORTHEASTERN WY TO THE MID TO UPPER 80S ACROSS MANY AREAS SOUTH AND EAST OF THE BLACK HILLS. WINDS WILL INCREASE BEHIND THE FRONT...ESPECIALLY IN THE AFTERNOON AND EARLY EVENING HOURS AS COOLER AIR PUSHES IN. CORE OF STRONGER WINDS IN THE LOW LEVELS WILL MOVE INTO THE AREA DURING THE LATE AFTERNOON AND EVENING HOURS. ADVISORY CRITERIA WINDS CERTAINLY LOOK LIKE A GOOD POSSIBILITY ACROSS MUCH OF WESTERN SD DURING THE LATE AFTERNOON AND EVENING HOURS. THE BETTER POTENTIAL FOR THESE WINDS WILL BE ACROSS THE NORTHWESTERN AND WEST CENTRAL SD PLAINS...BUT MODELS HAVE BEEN A LITTLE INCONSISTENT ON TIMING AND STRENGTH OF WINDS...SO WILL HOLD OFF ON ANY WIND HIGHLIGHTS AT THIS POINT. WINDS SHOULD TAPER OFF SOME OVERNIGHT. CHANCES FOR SHOWERS AND A FEW STORMS WILL MAINLY ACCOMPANY THE SHORTWAVE TROF THAT WILL PASS THROUGH LATE THURSDAY INTO EARLY FRIDAY. WILL KEEP BETTER CHANCES FOR MEASURABLE PCPN FROM THE BLACK HILLS AREA...EASTWARD INTO CENTRAL SD FOR THURSDAY NIGHT. THIS IS WHERE BETTER INSTABILITY AND MOISTURE WILL BE PLACE. HOWEVER...IT STILL LOOKS TO BE ISOLATED TO SCATTERED COVERAGE AT BEST ACROSS THE CWA. THREAT FOR STRONG TO SEVERE STORMS WILL BE MINIMAL...BUT GUSTY WINDS CAN BE EXPECTED NEAR ANY SHOWERS AND STORMS AS STRONGER WINDS ALOFT LIKELY MIX DOWN FOR BRIEF PERIODS. A FEW SHOWERS COULD LINGER INTO FRIDAY...MAINLY ACROSS FAR SOUTHWESTERN INTO SOUTH CENTRAL SD. OTHERWISE...SKIES SHOULD BE PARTLY TO MOSTLY SUNNY WITH MUCH COOLER TEMPERATURES THAN THURSDAY...ESPECIALLY ACROSS EASTERN PORTIONS OF THE CWA. HIGHS WILL MOSTLY BE IN THE UPPER 50S AND LOWER 60S...WITH 50S OVER NORTHEASTERN WY AND THE BLACK HILLS. LOWS FRIDAY NIGHT WILL BE IN THE 30S AND LOWER 40S IN MOST AREAS WITH LIGHT WINDS AND MAINLY CLEAR SKIES AS HIGH PRESSURES SETTLES INTO THE NORTHERN PLAINS. EXTENDED...BROAD UPPER LEVEL RIDGE BUILDS OVER THE WESTERN CONUS FOR THE WEEKEND INTO EARLY NEXT WEEK...BRINGING A WARMING TREND ALONG WITH DRY CONDITIONS. TEMPERATURES WILL BE ABOVE AVERAGE FROM SUNDAY THROUGH WEDNESDAY. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. && SHORT TERM...WFO UNR LONG TERM....WFO UNR AVIATION...JOHNSON
Hazardous weather outlook, May 9, 3:37 AM MDT, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 337 AM MDT WED MAY 9 2012 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-101300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 337 AM MDT (437 AM CDT) WED MAY 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL PUSH THROUGH THE AREA ON THURSDAY...EXITING THURSDAY NIGHT. THIS COLD FRONT WILL BRING WINDY CONDITIONS AND A CHANCE OF SHOWERS AND THUNDERSTORMS. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
Nearby
Wind Advisories in South Dakota, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.